Freely solvable systems of linear inequalities
Senator, K.
Studia Mathematica, Tome 54 (1976), p. 191-198 / Harvested from The Polish Digital Mathematics Library
Publié le : 1976-01-01
EUDML-ID : urn:eudml:doc:218046
@article{bwmeta1.element.bwnjournal-article-smv57i1p11bwm,
     author = {K. Senator},
     title = {Freely solvable systems of linear inequalities},
     journal = {Studia Mathematica},
     volume = {54},
     year = {1976},
     pages = {191-198},
     zbl = {0351.52008},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv57i1p11bwm}
}
Senator, K. Freely solvable systems of linear inequalities. Studia Mathematica, Tome 54 (1976) pp. 191-198. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv57i1p11bwm/